Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 1, Winter 1994  pp. 189-204.

Self adjoint commutators and invariant subspaces on the torus

Authors Keiji Izuchi (1) and Shuichi Ohno (2)
Author institution: (1) Department of Mathematics, Niigata University, Niigata 950-21, Japan.
(2) Department of Mathematics, Nippon Institute of Technology, Miyashiro, Saitama 345, Japan.


Contents    Full-Text PDF